A Fourier-cosine method for finite-time ruin probabilities
Year of publication: |
2021
|
---|---|
Authors: | Lee, Wing Yan ; Li, Xiaolong ; Liu, Fangda ; Shi, Yifan ; Yam, Sheung Chi Phillip |
Published in: |
Insurance / Mathematics & economics. - Amsterdam : Elsevier, ISSN 0167-6687, ZDB-ID 8864-X. - Vol. 99.2021, p. 256-267
|
Subject: | Algebraic index | Fourier-cosine method | Gibbs Phenomenon | Lévy subordinator | Numerical integration | Rearrangement inequality | Ruin probabilities | Theorie | Theory | Wahrscheinlichkeitsrechnung | Probability theory | Risiko | Risk | Risikomodell | Risk model |
-
Ruin time and severity for a Lévy subordinator claim process : a simple approach
Lefevre, Claude, (2013)
-
Ruin probabilities for a Sparre Andersen model with investments : the case of annuity payments
Kabanov, Jurij M., (2023)
-
Dividend problems in the dual risk model
Afonso, Lourdes B., (2013)
- More ...
-
A Fourier-Cosine Method for Finite-Time Ruin Probabilities
Lee, Wing Yan, (2021)
-
The more, the better? : a case history of audit committee regulations
Mo, Songtao, (2013)
-
An empirical analysis of structural breaks in world dry bulk shipping market
Dai, Lei, (2023)
- More ...